# SDR DALA108403209

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 60,309 hours, 26,823 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND CORROSION ON FLOOR SUPPORT WEB AT FR20 AND FLOOR LINE.  REPAIRED IAW SRM 51-42-11, 53-22-12.
